# SDR SWAA2023092893293

- Difficulty date: August 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA PANEL 242UF HAS FIFTEEN INSERTS WITH CORROSION.<[01] PANEL WILL BE REPLACED ON TASK TTG8Q00N1DPC;[02] VERIFIED PANEL WILL BE REPLACED ON TC TTG8Q00N1DPC.;[03] CORRECTION TO STEP 1: PANEL WILL BE REPPLACED ON TASK CARD TTG8Q00N1DPH;[04] CORRECTION TO STEP 1: VERIFIED PANEL WILL BE REPPLACED ON TASK CARD TTG8Q00N1DPH.
